Skip to content
Can I really have lost sexual desire @ 24/25?
avatar
Toaot87 posted:
I am not sure where to start with this other than I seem to no longer desire sexual relations with guys or girls... I am 24 and I get moments of rushing desire but they are just that moments I loose my erection and loose the passion to finish. I used to be a lot more horny I guess I don't know how to say that nicely. It really bothers my partner, and I don't know what to tell him. I am 150 lbs not chubby pretty lean, 5'9" so I am proportionate. I love him to death and I am still attracted, but I can't get the rush to last. I ve tried looking at porn str8 and gay to see maybe I ve changed orientation, but I haven't I am still attracted to guys I just loose passion fast. I get a rush of blood a warm feeling in my ears then the passion just leaves. It's starting to cause a stress on our 4 yr relationship and I don't want it to fall apart. I had two surgeries for a non milignent growth in my intestines in the last two years, but I don't think that can have an effect? I am happy healthy I love my job my car and life so I know I am not depressed. Anyone know what is wrong with me? Any suggestions? I ll listen. Oh I don't drink or smoke no drugs no stds, nada I am healthy.

Your help is greatly appreciated, TxKid
Reply
 
avatar
BalconyBelle responded:
Possibly low testosterone, hormonal imbalance, or erectile dysfunction. I'd highly recommend discussing this with your doctor. I've also had relatives who experienced sudden drops in their sex drives before and after surgery, and it was related to medication they were taking--that might be a possibility with you.

Another option would be that much as you love & are still attracted to your partner, you might have fallen into a bit of a sexual rut, and trying out something new (whether toys, positions, roleplay, ect) might be just the thing to jump start your sex drive.
http://erynlockhart.wordpress.com
 
avatar
Torcal responded:
Abdominal surgery can have a significant effect on sexual performance. My first surgery was a long time ago and it didn't affect me sexually at all. After the second one about two years ago my libido disappeared for three or four months. Then it started coming back a little at a time.
However, I have to use Levitra or some other ED drug to get it up for any length of time with a partner.

I have talked to several doctors about the ED after abdominal surgery question and they all claim they never heard of it. I have spent a long time on the Net researching the issue and discovered several sites that have listed ED as one of the possible after effects from abdominal surgery.

Just because you've been released from the hospital and OK'd to work doesn't mean that your body has recovered from the trauma of major surgery. For a long time afterward bowell movements felt different, I had trouble when starting to pee and a bunch of other minor stuff that the doctor attributed to the surgery well over six months after the operation. It took a year before I felt normal again.

Ask your doctor for a prescription for an ED drug. They work and help you to regain confidence.

Your are only 24 and there is no reason I can imagine why you won't return to your normal self eventually. Just give your body a chace to heal and, as I said, it may take longer than you think.

Be aware that the pressure your partner is putting on you creates performance anxiety which makes it even more difficult for you to recover your normal level of activity. He doesn't appear to be the sharpest knife in the block or he'd be understanding, giving you encouragement and thinking of ways to give you pleasure. Personally, I can't imagine two young healthy guys who can't think up erotic things to do that don't involve erections.


Helpful Tips

Oral Sex- deep throatExpert
Many people have trouble with the gag reflex (choking or coughing) when performing oral sex especially when they try to deep throat. You ... More
Was this Helpful?
70 of 88 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website